# SDR CHQA200900191

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 22,383 hours, 18,339 cycles
- Engine: Rroyce AE3007A12
- Engine time: 18,120 hours, 14,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE WALK AROUND INSPECTION THE EMERGENCY LIGHT OVER THE RIGHT WING WAS FOUND TO BE UPSIDE DOWN.  MAINTENANCE REPOSITIONED THE LIGHT TO THE CORRECT ORIENTATION AND CHECKS WERE SATISFACTORY.  NO OTHER ACTIONS WERE REQUIRED.
